<  Back to the Polytechnique Montréal portal

Localization of Hopf bifurcations in fluid flow problems

André Fortin, M. Jardak, J. J. Gervais and R. Pierre

Article (1997)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/30477/
Journal Title: International Journal for Numerical Methods in Fluids (vol. 24, no. 11)
Publisher: Wiley
DOI: 10.1002/(sici)1097-0363(19970615)24:11<1185::aid-fld535>3.0.co;2-x
Official URL: https://doi.org/10.1002/%28sici%291097-0363%281997...
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:19
Cite in APA 7: Fortin, A., Jardak, M., Gervais, J. J., & Pierre, R. (1997). Localization of Hopf bifurcations in fluid flow problems. International Journal for Numerical Methods in Fluids, 24(11), 1185-1210. https://doi.org/10.1002/%28sici%291097-0363%2819970615%2924%3a11%3c1185%3a%3aaid-fld535%3e3.0.co%3b2-x

Statistics

Dimensions

Repository Staff Only

View Item View Item